Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Abdominal discomfort, sweating, lack of energy and appetite. Have cold symptoms

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
Hi, I've had abdominal discomfort left of my belly button, been sweating, lack of energy and appetite. When I go to the bathroom, it's been XXXXXXX Symptoms going on for a few days. I had some cold symptoms too. Saw a dr. yesterday and got diagnosed with strep and I have amoxicilin for that, but wonder if that's the whole story.
Posted Sat, 15 Sep 2012 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 31 minutes later
The main trouble with Strep Throat is that it can be associated with diarrhea and XXXXXXX stool, but it can also coexist with it, as it affects immune system. Amoxicilin will treat Strep, but it can also make your diarrhea worst, as it affects natural intestine bacteria. And you haven't mentioned anything about throat ache, what is very characteristic for Strep. So there is an option, that you are not suffering from Strep, and your symptoms might be caused by bacterial or more likely viral infection of digestive tract.
I suggest you, if your abdomen problem doesn't go away, to visit your doctor again. It is very important, to drink sufficient amount of water as diarrhea may lead to life-treating dehydration. You should also take some probiotics with antibiotic you have been prescribed.
Hope this will help
Feel free to ask further questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor